# SDR 00FDEA00688

- Difficulty date: September 29, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: F, B, C

## Discrepancy

NR 2 ENGINE FAILURE ON T/O FIRE IND AND SEVERE DAMAGE.  RAN CKLIST, FIRE EXT ENGINE SECURED.  *S/D*  REPLACED ENGINE.  OPS CK GOOD.
